RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1372–1381 (Mi de10016)  

Ordinary Differential Equations

On the theory of two-point boundary value problems for second-order differential equations

È. Muhamadieva, A. Naimovb

a Khudjund Scientific Center of Tajik Academy of Sciences
b Khujand State University

Full text: PDF file (2062 kB)

English version:
Differential Equations, 1999, 35:10, 1391–1401

Bibliographic databases:
UDC: 517.927.4
Received: 05.04.1999

Citation: È. Muhamadiev, A. Naimov, “On the theory of two-point boundary value problems for second-order differential equations”, Differ. Uravn., 35:10 (1999), 1372–1381; Differ. Equ., 35:10 (1999), 1391–1401

Citation in format AMSBIB
\Bibitem{MuhNai99}
\by \`E.~Muhamadiev, A.~Naimov
\paper On the theory of two-point boundary value problems for second-order differential equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1372--1381
\mathnet{http://mi.mathnet.ru/de10016}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757716}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1391--1401


Linking options:
  • http://mi.mathnet.ru/eng/de10016
  • http://mi.mathnet.ru/eng/de/v35/i10/p1372

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019